# SDR SWAA080910

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 40,406 hours, 33,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W146001520
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND EEPLS INOP AT ROW 1 DEF.  FOUND LOOSE WIRE.  SECURED WIRE PER MM.
